# SDR REXA201100611

- Difficulty date: September 18, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 17,710 hours, 15,013 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

GROUND SPOILER DEPLOY ADVISORY MSG DURING TAXI OUT.  STATUS PAGE SHOWS SPOILERONS AND I/B GROUND SPOILERS DEPLOYED.  CYCLED CB'S PER CRJ FIM.  MESSAGE CLEARED OK FOR SERVICE.
